# SDR BJNA030218

- Difficulty date: February 27, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498117
- Condition: Corroded
- Location: Fuselage
- Part time: 46,484 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE, LEVEL 2 CORROSION WAS DISCOVERED IN THE AFT CARGO PIT ON STRINGER 26 RIGHT, LOCATED AT BS 980.  REMOVED THE CORRODED SECTION OF STRINGER, FABRICATED AND INSTALLED REPAIR SECTION AND STRINGER SPLICE IAW WITH SRM.
